# SDR HNAA2013051300268

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,147 hours, 53,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 61047811
- Part serial: 0285
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY EXIT DOOR OVERHEAD LIGHT IS INOPERATIVE AT F/A OVERHEAD EMERGENCY LIGHT PANEL.  R & R EMERGENCY POWER SUPPLY PS2 IAW AMM 33-51-00. OPS CHECKED GOOD.
